# SDR SWIA202157128

- Difficulty date: February 3, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN FLOOR SEAT RAIL AT LBL9 IS CORRODED BETWEEN F.S. 409.00+64 AND F.S. 409.00+128.   (C-CHECK RO 4/1/2021)    INSTALLED SERVICEABLE LH CABIN FLOOR SEAT RAIL AT LBL 9 BETWEEN FS409.00+64 AND FS409.00+128 IAW CRJ 200 AMM 53-01-11-400-802
